# SDR AALA202205165115

- Difficulty date: May 15, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N861NN
- Make and model: Boeing 737
- Aircraft serial: 31109
- Aircraft time: 33,888 hours, 14,051 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Inoperative
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT DOOR LATCH LOCK DOES NOT OPERATE. SECURED DOOR LATCH. OPERATIONAL CHECK GOOD.
